# SDR AALA20040015

- Difficulty date: January 4, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N1410E
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11368
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW  EMERGENCY FLASHLIGHT AT AFT RIGHT HAND NOT BLINKING.  REPLACED BATTERY FOR EMERGENCY FLASHLIGHT AT AFT RIGHT HAND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
